Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

6 weeks pregnant, no fetal pole or heartbeat, brown discharge. Taken Dicynone. Should I stop it and take Duphaston?

i am 31 have a naturally birh baby befoe now in my second pregnancy i am six weeks and the doctor says that there is no fetal pole nor fetus heartbeat yet also a brownish discharge was noticed by me she told me to repeat the ultrasonic after 2 weeks for baby heartbeat search and gave me dicynone twice daily for the last two days i have been using the dicynone but now the discharge have blood in it and the medicine has no effect my hcg was 7141 and i will have another one tonight to check if it doubled,if i found it doubled shold i stop dicynone and take duphastone or progesterone instead
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response


Yes if HCG doubles then taking duphastan is better

At 6 weeks no cardiac activity and bleeding arises concern for missed abortion.

Best wishes
Answered: Mon, 3 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor